Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What will be the effect of taking overdose of Codeine, Diazepam, Tramadol and Oxynorm?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4136 Questions
What will be the effect on me having 1x codine 10mgs, 1x Diazepam 5mg, 2x Tramadol 50mg and 2x Oxynorm 5mg.
All at once; washed down with XXXXXXX beam.
Posted Wed, 10 Apr 2013 in Drug Abuse
Answered by Dr. Seikhoo Bishnoi 20 minutes later
Welcome to Health Care Magic

Codeine, Tremadol and Oxycodone are all opioid medicines. Diazepam is a benzodaizepine medicine. Both groups of medicines have sedation as main action.

You have asked to take 10 mg codeine, 10 mg oxycodone, 100 mg tremadol and 5 mg diazepam all together washed with alcohol. Taking together of such high amount may cause serious side effects. In an Opioid Naive parson if such amounts are given together serious complications are seen like- severe sedation, confusion, drowsiness, constricted pupil, difficulty in respiration, slow breathing, muscle spasms, and in some susceptible individuals seizures occurs. This intoxication may also prove fatal.
Risk is increased when two or more different group drugs are taken together like you have asked alcohol and diazepam with opioids. It produces cocktail effect and increase the risk to toxicity to many folds.
So as per my opinion taking these drugs together is not a good idea. These will not cause any euphoria or rush instead will cause serious complications.

Hope I cleared your doubt. If you have more queries, you can ask again.
Dr. Seikhoo Bishnoi
Above answer was peer-reviewed by
Follow-up: What will be the effect of taking overdose of Codeine, Diazepam, Tramadol and Oxynorm? 42 minutes later
add 1 more Tramadol and 1 more codine. Thanks for the proffessional advice. I'm not looking for a 'rush'. I want to die. That is the simple truth.
Answered by Dr. Seikhoo Bishnoi 6 minutes later
It is not a good idea to add more drugs in this regimen. I will strongly advise you to please visit a Psychiatrist nearby your place. Suicide is not a good thing; it causes pain to everyone. If you have any problem you can contact me any time I am here to help you. Please at least for some time reconsider you decision and discuss with me. Alternately just call suicide helpline once, they will help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor